Thunderstorm Wind, White
- When
- August 10, 8:55 PM CST
- Where
- White County, 2 mi S of Pangburn
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.400, -91.850
Thunderstorm winds downed a number of large trees.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
Thunderstorm winds downed a number of large trees.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 10, 8:35 PM CST, 20 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 935 PM CDT TUE AUG 10 2004 .DISCUSSION... HAVE HAD A FEW SEVERE STORMS OVER PARTS OF THE NORTH TUESDAY EVENING. SCATTERED SHOWERS AND STORMS WILL CONTINUE IN THESE AREAS OVERNIGHT. MINOR UPDATES MADE TO CLOUD COVER OVERNIGHT. REST OF PACKAGE OKAY. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 22
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE AUG 10 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE AUG 10 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL MOVE FROM MISSOURI INTO NORTHERN ARKANSAS LATE TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TODAY...AND WILL BECOME LIKELY TONIGHT AS THE FRONT MOVES INTO NORTHERN ARKANSAS. AT THIS TIME...THE POSSIBILITY OF SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL MOVE THROUGH CENTRAL AND SOUTHERN ARKANSAS ON WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER MUCH OF ARKANSAS AS THE FRONT MOVES SOUTHWARD. ABUNDANT MOISTURE WILL BE PRESENT IN THE LOWER LAYERS OF THE ATMOSPHERE...AND AS A RESULT... SOME STORMS THAT DEVELOP MAY PRODUCE BRIEF HEAVY RAINFALL. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEASTERN ARKANSAS WEDNESDAY AND WEDNESDAY NIGHT. THIS APPLIES TO AREAS MAINLY EAST OF A LINE FROM DEWITT...TO STAR CITY...TO HAMPTON. SHOULD STRONG STORMS DEVELOP...THE PRIMARY CONCERN WOULD BE DAMAGING WINDS. HOWEVER...LARGE HAIL WOULD ALSO BE A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... AT THIS TIME...SPOTTER ACTIVATION IS NOT ANTICIPATED. 38
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
702 PM CDT TUE AUG 10 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL JACKSONPORT 35.64N 91.31W
08/10/2004 1.00 INCH JACKSON AR EMERGENCY MNGR
HAIL UP TO THE SIZE OF QUARTERS.
0555 PM HAIL JACKSONPORT 35.64N 91.31W
08/10/2004 1.75 INCH JACKSON AR LAW ENFORCEMENT
HAIL TO GOLF BALL SIZE NEAR JACKSONPORT.
0601 PM TSTM WND DMG NEWPORT 35.64N 91.19W
08/10/2004 JACKSON AR LAW ENFORCEMENT
POWER LINES DOWN.
0635 PM TSTM WND DMG AUVERGNE 35.51N 91.23W
08/10/2004 JACKSON AR EMERGENCY MNGR
TREES DOWN ON JACKSON COUNTY ROAD 182 AND ON ARKANSAS
HIGHWAY 17.
&&
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
722 PM CDT TUE AUG 10 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 1 S TUPELO 35.38N 91.23W
08/10/2004 JACKSON AR PUBLIC
LIMBS DOWN AND PART OF THE ROOF OFF OF AN OLD BUILDING.
&&
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
750 PM CDT TUE AUG 10 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 4 SE AUGUSTA 35.24N 91.31W
08/10/2004 WOODRUFF AR LAW ENFORCEMENT
A ROOF WAS BLOWN OFF OF A MOBILE HOME.
0702 PM TSTM WND DMG 3 N MCCRORY 35.30N 91.20W
08/10/2004 WOODRUFF AR LAW ENFORCEMENT
A TREE WAS BLOWN DOWN ALONG STATE HIGHWAY 17.
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
843 PM CDT TUE AUG 10 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 3 N JUDSONIA 35.32N 91.64W
08/10/2004 0.75 INCH WHITE AR TRAINED SPOTTER
&&
22The Little Rock radar (KLZK), 73 km away, was scanning. The volume nearest the first event began at 02:55 UTC.
2 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, August 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5417966, 5417967.